# SDR FDEA2020012320199

- Difficulty date: January 22, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 69,691 hours, 23,014 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N31712
- Condition: Dented
- Location: Bs 1558-1559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A DENT B.S. 1560 BETWEEN S5R AND S6R ACCOMPLISHED FEDEX EA# F-5330-T0351978-P1 FUSELAGE - PLATES AND SKINS - STA 1558-1  1559, S5R  1559, S5R-6R - DENT
